# SDR UPS08851651

- Difficulty date: January 29, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 POSSIBLE CRACK ON STA 980 FRAME IN C-PIT AT L36.  REMOVED CRACKED L ANGLE AT STA 980, DRILLED UP NEW L ANGLE AND INSTALLED AT STA 980 AT L36.
